# SDR SWIA202312080007

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 47,503 hours, 35,456 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AP TRIM LWD MESSAGE TEMPORARILY SHOWN, THEN PERSISTED. QRH INSTRUCTED TO DISCONNECT AUTOPILOT AND RE-TRIM. ONCE AUTOPILOT WAS DISENGAGED, TRIMS RAN TO FULL STOPS, AND WE COULD NOT RE-TRIM. TRIMS STARTED FUNCTIONING NORMALLY AFTER A FEW MINUTES. (FLIGHT 4960 FILED CLOSED)INTERROGATED MDC FOR FAULTS ASSOCIATED WITH AP TRIM LWD IN REFERENCE TO AMM 45-45-00. NO FAULTS FOUND. PERFORMED THE OPERATIONAL CHECK OF THE AILERON/RUDDER TRIM PANEL IN REFERENCE TO AMM 27-11-00. PERFORMED THE OPERATIONAL CHECK OF THE FCP IN REFERENCE TO AMM 22-11-07. PERFORMED THE OPERATIONAL CHECK OF THE FCC #1 AND FCC #2 IN REFERENCE TO AMM 22-11-00. NO ISSUES NOTED. SUSPECT AILERON TRIM SWITCH INTERMITTENTLY STICKING. REMOVED AND REPLACED THE AILERON/RUDDER TRIM PANEL IN REFERENCE TO AMM 27-12-10. REMOVED AND REPLACED THE FCC #1 IN REFERENCE TO AMM 22-12-14. PERFORMED THE OPERATIONAL CHECK OF THE AILERON/RUDDER TRIM PANEL IN REFERENCE TO AMM 27-11-00. PERFORMED THE OPERATIONAL CHECK OF THE FCP IN REFERENCE TO AMM 22-11-07. PERFORMED THE OPERATIONAL CHECK OF THE FCC #1 IN REFERENCE TO AMM 22-11-00.ALL OPERATIONAL CHECKS ARE GOOD AT THIS TIME. COMPLIED WITH CAT II RETURN TO SERVICE TASK CARD 34-220-1008-SKY. ***AIRCRAFT QUALIFIED FOR CAT II/RVSM SERVICE.***
